# SDR 99UAL900231

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Engine: Ge CFM56*
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: SA414A4
- Condition: Worn
- Location: Elev Tab Hinge
- Part time: 3,189 hours
- Component: Boeing, 65C26384
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SIGNIFICANT AIRFRAME VIBRATION FELT IN CONTROLS, FLOOR, AND GLARESHIELD.  *S/D*  THE VIBRATION WAS CAUSED BY A WORN BEARING AND BUSHINGS ON THE LEFT HAND ELEVATOR TAB INBOARD HINGE.  THE WORN PARTS WERE REPLACED.  OPS CHECK OK.
